please help me - paradoxical?
« on: December 13, 2018, 03:39:59 am »
I know I’ve reached out to a lot of you and it seems I almost have an allergy to this class of meds. I was only on klonipin for 2.5 weeks in May during some neuro testing for numbness, tingling and spasms. Tests for MRI and EMG came back ok. I then wanted to stop the klonipin because I felt flat and irritable and was only sleeping until 7:30. I was told to cold turkey per my doctor and had a panic attack and burning. My doc then immediately moved me to Ativan starting at 1 mg and then moving up to 1.5 and 1.75 for one night. I weaned down to 1 mg and held for a month but had horrible inter-dose withdrawal. I was dropping 25% a week and got violently ill (vomiting, light sensitivity, brain pressure) then moved me to Valium (direct cross over which really hurt my gut). Landing at 12.5 mg and I thought i stabilized. I’ve been hospitalized for hyponatremia for three days and have had an insane amount of symptoms which shook my CNS. They also gave me generic Valium pills in the hospital and generic liquid. I know all the info above sounds idiotic, but I kept telling my doctor something was wrong and asking for multiple opinions with no help. With Valium I started a cut and hold at first then liquid and had to ipdose from 8.5 to 9 Bc of hyponatremia. I’m now trying a .001 microtaper pills after trying to stabilize on 9 mg for a month. I’m still not stable and have almost electricity coming off me and a charge in my tongue and throat. I know I’ve had so many changes in a short amount of time, but I don’t feel like I can survive this even dropping .001. I have insomnia as well and have lost 50 lbs since May with muscle wasting. I know I seem like the crazy one on the forum, but I had a great job and life before this and I’m at a loss of how to move through it. Every single day I get worse. I’m wondering since I never had a proper crossover would it be an option to cross over to Librium and hold for a long time? Any advice would be appreciated. I was holding at 9 mg and still felt pretty terrible. I wish I had known about the Ashton manual before all of this. I’m currently holding. It also burns when I take the Valium.
Sxs that come and go
1. electric feeling – mouth, throat, genitals
3. head pressure
4. metalic taste and smell
5. rapid aging
8. burning in extremities
13. hair loss
15. veins popping
16. GI issues
18. massive weight loss
19. muscle wasting
20. tongue spasms
21. electricity feeling off my face – this is because the hyponatremia rocked my CNS
24. foot jerks
26. acid reflux
27. benzo belly
28. tooth pain and inflamed gums
Re: please help me - paradoxical?
« Reply #1 on: December 13, 2018, 12:21:36 pm »
« on: November 26, 2018, 09:27:24 pm »
it’s been a month since i took anything. I can’t eat i can’t sleep can’t play with my kids. I am basically a walking zombie. I have some many symptoms it would be hard to list them all.
Re: considering reinstatement
« Reply #1 on: November 26, 2018, 09:38:45 pm »
your taper was very very fast and ativan is the worst devil in my eyes..
What you feel now is totally normal. Keep that in mind.
You have 2 options: Ride it out no matter what or reinstate quickly on a benzo like valium hoping to stabilize and do a proper taper according to the ashton manual. Option 2 requires a doctor who gives you the prescription and you do not know if you will really stabilize or feel worse.
All I can say is that this is early withdrawal. 1001 symptoms. The feeling of freaking out. Being half dead, with intrusive thoughts, depression, overwhelming ideas, dreams, insomnia – that is real withdrawal.
My taper from ativan was too fast, too, although I held dosages for weeks and months the cuts were too big. The withdrawal was horrbible but I did not want to reinstate because I was in tolerance from it.
I cannot help you more than telling you that a lot of members have survived what you are experiencing now and that I hope it will get better for you soon. No one deserves this…
Are we telling people the wrong thing ?
« on: November 02, 2018, 05:50:26 pm »
I don’t want this to be controversial but I’m having a hard time seeing people that are so sick years out. I’m having a hard time believing it’s still withdrawal (except for cold turkey people).
Maybe we shouldn’t be telling them it will get better. Maybe they do need to be on an anti depressant.
Please don’t attack the post. I’m just questioning the quality of life if the suffering goes on for so long.
Losing my mind
« on: October 03, 2018, 06:27:07 pm »
I had been doing pretty well micro tapering klonopin. This morning I woke up and I just feel like I’m losing my mind. Like I’ve been sick too long and I’m just totally mentally ill. My thoughts don’t feel right. The world doesn’t feel right. I don’t feel right in it. I don’t know why. I have always had anxiety and probably never thought totally normal but the way I’ve felt today and the last few months I’ve never felt like this. I’ve only micro cut like a total weight of .205 to .195 over the last 10 days or so. I feel so scared.
Re: Losing my mind
« Reply #1 on: October 03, 2018, 08:15:56 pm »
I started tapering off Klonopin too a month ago I feel the same, I don’t feel like me anymore
Re: Losing my mind
« Reply #2 on: October 04, 2018, 01:04:12 am »
It’s been a pretty awful day. I just can’t get my head right. Feel so much fear today and disconnected from the world as I knew it. I’m tapering slow I thought. How much are you tapering from ?
Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »
hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.
the symptoms i have been having for 15 years are:
-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
–cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-incontinence and trouble urinating
-random fluttering heart palpitations
–random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
–audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
–visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
–feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly
the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.
so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.
then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.
for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.
so i started to taper off it about a year and a half ago and i am having terrible time with this.
can anyone help me with the terrible muscle spams and sleep problems or general advise.
please help me
« on: July 11, 2018, 04:21:25 am »
ambulance just left my house. was talking to my husband. i felt very dizzy. started to vomit and some stomach cramps. my legs shaking uncontrollably. felt like i was gonna pass out. then the chest pain and arm pain. called 911. ambulance came. ekg ok. blood pressure good. heart rate ok. they told me i was just anxious. didnt recommend i go to er. i literally felt like i was going to die right then and there. i have never felt anything so scary. i am still nauseous and my left arm hurts. about 50 days into my slow klonopin withdrawal. bam! out of nowhere this came. i was decent up until tonight. anyone can reassure? anyone have a nightmarish thing like this? i was feeling like i had to say goodbye to my kids for good. does this mean i should go back up and drop the wean. i cannot go through this every night